| Catalog Number |
MSCBUB1818H |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "there is a small hole in the product causing it to leak.".
Additional Manufacturer Narrative
The customer reported "a small hole" and stated the leak is at one of the hole seams where they are heat pressed or epoxyied together; the customer found this by immersing the item in a bucket of water.The sample was provided, and medline was able to inflate the cushion but was unable to confirm there was any small hole; the customer stated they put the cushion in water and was able to see bubbles.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.